# SDR DJFA2004040

- Difficulty date: December 8, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 129 hours, 115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE ON APPROACH THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  AN ALT EXTENSION WAS PERFORMED AND GEAR EXTENDED.  THREE GREEN LIGHTS WERE RECEIVED AFTER THE ALT EXTENSION WAS PERFORMED.  AN EMERG WAS DECLARED AND A/C LANDED W/O FURTHER INCIDENT.  MX T/S THE SYS AND FOUND A CHAFFED WIRE IN LT WHEEL WELL. THE WIRE WAS REPAIRED BY USING A SPLICE. WHILE PERFORMING WIRING TROUBLESHOOTING THE RT GEAR DOOR OPEN SWITCH WAS FOUND TO BE OUT OF ADJUSTMENT. THE SWITCH WAS ADJUSTED AND A GEAR SWING CHECK WAS PERFORMED SEVERAL TIMES WITH NO FAULTS NOTED. THE EMERGENCY NITROGEN BOTTLE IN LEFT NOSE WAS SERVICED. A FLT CHECK WAS COMPLETED WITH NO NOTED DISCREPANCIES. A/C WAS RETURNED TO SERVICE.
